Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Minimization of the total radiation from an obstacle by a control function on a part of its boundary


Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 4, Issue 6, Pages 531–534, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1996.4.6.531, October 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

R V Kohn, H Shen, M S Vogelius, and M I Weinstein
Inverse Problems, 2008, Volume 24, Number 1, Page 015016
Graeme W Milton
New Journal of Physics, 2007, Volume 9, Number 10, Page 359
W. De Roeck and E. L. Lakshtanov
Journal of Mathematical Physics, 2007, Volume 48, Number 1, Page 013501
Graeme W Milton, Marc Briane, and John R Willis
New Journal of Physics, 2006, Volume 8, Number 10, Page 248

Comments (0)

Please log in or register to comment.